Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 141, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at May 19, 2022, 4:35 PM CDT for 5 counties in Wisconsin. It was in force for 40 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2022, 4:35 PM CDT (21:35 UTC)
- Expired
- May 19, 2022, 5:15 PM CDT
- In force
- 40 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Barron County, WI, Dunn County, WI, Pierce County, WI, Polk County, WI, Saint Croix County, WI
The radar
The Minneapolis radar (KMPX), 132 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 4:45 PM CDT | TSTM WND DMG | 4 Nw Weston, WI | SEVERAL PINE TREES SNAPPED. RELAYED BY WQOW-TV. TIME BASED ON RADAR. |
| May 19, 4:46 PM CDT | TSTM WND GST 55 | Spring Valley, WI | CWOP. |
| May 19, 4:47 PM CDT | TSTM WND DMG | 1 Nne Elmwood, WI | DAMAGE TO SHED, BARN, AND EQUIPMENT RELAYED BY BROADCAST MEDIA. TIME ESTIMATED FROM RADAR. |
| May 19, 5:00 PM CDT | HAIL 2 | 1 W Cedar Falls, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 3:20 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 9.6 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1537 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
092
WUUS53 KMPX 192135
SVRMPX
WIC005-033-093-095-109-192215-
/O.NEW.KMPX.SV.W.0141.220519T2135Z-220519T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
435 PM CDT Thu May 19 2022
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
Northeastern Pierce County in west central Wisconsin...
Dunn County in west central Wisconsin...
Eastern St. Croix County in west central Wisconsin...
Southern Barron County in northwestern Wisconsin...
Southeastern Polk County in northwestern Wisconsin...
* Until 515 PM CDT.
* At 434 PM CDT, severe thunderstorms were located along a line
extending from near Clear Lake to 5 miles north of Woodville to 6
miles east of River Falls, moving east at 50 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Glenwood City around 440 PM CDT.
Boyceville, Prairie Farm and Knapp around 445 PM CDT.
Ridgeland around 450 PM CDT.
Other locations in the path of these severe thunderstorms include
Menomonie, Elmwood, Dallas, Wheeler, Colfax, Eau Galle and Elk Mound.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for west central
Wisconsin.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4521 9154 4521 9167 4489 9165 4468 9187
4468 9219 4488 9248 4502 9231 4530 9227
4530 9154
TIME...MOT...LOC 2134Z 279DEG 45KT 4523 9219 4503 9227 4485 9247
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CTG1 follow-up statement
201
WWUS53 KMPX 192155
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
455 PM CDT Thu May 19 2022
WIC093-095-109-192205-
/O.CAN.KMPX.SV.W.0141.000000T0000Z-220519T2215Z/
Pierce WI-St. Croix WI-Polk WI-
455 PM CDT Thu May 19 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PIERCE...EASTERN
ST. CROIX AND SOUTHEASTERN POLK COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
northwestern and west central Wisconsin.
LAT...LON 4521 9154 4521 9167 4489 9165 4471 9184
4482 9214 4512 9214 4530 9189 4530 9154
TIME...MOT...LOC 2155Z 279DEG 45KT 4519 9186 4499 9194 4481 9214
$$
WIC005-033-192215-
/O.CON.KMPX.SV.W.0141.000000T0000Z-220519T2215Z/
Dunn WI-Barron WI-
455 PM CDT Thu May 19 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR DUNN AND SOUTHEASTERN BARRON COUNTIES...
At 455 PM CDT, severe thunderstorms were located along a line
extending from near Ridgeland to near Wheeler to near Elmwood, moving
east at 50 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters reported golf ball size hail in
Roberts at 440 PM CDT.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Menomonie, Dallas, Colfax and Elk Mound.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4521 9154 4521 9167 4489 9165 4471 9184
4482 9214 4512 9214 4530 9189 4530 9154
TIME...MOT...LOC 2155Z 279DEG 45KT 4519 9186 4499 9194 4481 9214
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CTGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 3:45 PM CDT, 50 minutes earlier.
Area forecast discussion, May 19, 3:45 PM CDT, 50 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 345 PM CDT Thu May 19 2022 .DISCUSSION...(This evening through Thursday) Issued at 345 PM CDT Thu May 19 2022 KEY MESSAGES: - Large hail/damaging winds are main the main threats across southern/central Minnesota into western Wisconsin. In additional a few tornadoes are also possible in southern Minnesota into parts of western Wisconsin. - Cooler temperatures Friday through mid-next week with frost potential Saturday and Sunday morning. This evening and tonight... Severe thunderstorm and tornado watches are out through this evening. The biggest risk will be along a warm front moving across southern Minnesota where the tornado watch is in effect. The forcing from this front as well as the low level shear in this area will allow for surface based storms with rotation. This could lead to some supercells with all threats possible. Farther north including the Twin Cities and Eau Claire will be more of a severe thunderstorm threat with more of a elevated hailer type of storm favored. One of the biggest areas of uncertainty right now is low level moisture as this will be needed to for true surface based storms and low enough LCLs to make the environment favorable for tornadoes. Based on what this environment was able to do earlier today with large hail this threat will continue across the area this evening. As we approach sunset the severe threat will fade as instability falls. Unless a linear system can come together and develop a cold pool that is. Then a wind threat will persist, although this is most likely to occur in western Wisconsin than in any part of Minnesota. Rain chances will continue into tonight, with a chance for some lightning. Friday through Thursday... Behind the cold front below normal temperatures will persist into the weekend. We will also dry out as the low behind this moves into the Great Lakes. As we move deeper into the weekend there will be a system moving to our south that could transport enough moisture Saturday night into Sunday morning for some rain showers. Behind this rain chance high pressure moves in for the rest of the weekend into early next week. By the middle of next week another chance for precipitation arrives. With a wide spread in the models both deterministic and ensembles confidence is not yet high enough for details yet. With the high moving out we will also see a return to normal temperatures next week. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1209 PM CDT Thu May 19 2022 Currently, most of the TSTMs are occurring south of KMKT-KMSP-KEAU, with some isolated between KMKT-KMSP as of 1715z. Confidence remains low on coverage of TSTM activity this afternoon. However, based on trends and model guidance, the best area of TSTM will occur near KMSP-KRNH-KEAU between 21-01z. But, the TSTM in southeast Mn may affect KEAU before 21z. AMD will be likely due to uncertainties in the forecast and coverage of TSTM. Otherwise, SHRA become more apparent along and behind the main frontal passage this evening. MVFR cigs may develop with the SHRA and cold frontal passage this evening. LLWS is also possible due to the strong nature of the surface low and wind shear above the surface. KMSP... Confidence is low enough to keep TSTM out of the 18z TAF. However, best coverage if TSTM develops will occur between 21-01z. Otherwise, SE winds will shift to the W/NW with the frontal passage this evening. SHRA is possible overnight with only isolated TSTM at best. Gusty W winds will develop Friday morning. /OUTLOOK FOR KMSP/ Sat...Mainly VFR. Chc P.M. -SHRA. Wind NW 10-15G20 kts. Sun...VFR. Wind NW 10-15 kts. Mon...Mainly VFR. Chc -SHRA late. Wind S 10-15 kts. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...None. WI...None. && DISCUSSION...NDC AVIATION...JLT
Hazardous weather outlook, May 19, 4:13 PM CDT, 22 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 413 PM CDT Thu May 19 2022 MNZ044-045-051>053-059>063-066>070-074>078-082>085-091>093- WIZ014>016-023>028-202115- Mille Lacs-Kanabec-Sherburne-Isanti-Chisago-Wright-Hennepin-Anoka- Ramsey-Washington-McLeod-Sibley-Carver-Scott-Dakota-Brown- Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-Waseca-Steele- Martin-Faribault-Freeborn-Polk-Barron-Rusk-St. Croix-Pierce-Dunn- Pepin-Chippewa-Eau Claire- 413 PM CDT Thu May 19 2022 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...Tonight. Scattered thunderstorms are occurring and expected to continue this evening. Some of these storms will likely be severe with large hail, damaging wind gusts, and a few tornadoes possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation is needed. MNZ041>043-047>050-054>058-064-065-073-202115- Douglas-Todd-Morrison-Stevens-Pope-Stearns-Benton-Lac Qui Parle- Swift-Chippewa-Kandiyohi-Meeker-Yellow Medicine-Renville-Redwood- 413 PM CDT Thu May 19 2022 This Hazardous Weather Outlook is for portions of central Minnesota...southwest Minnesota and west central Minnesota. .DAY ONE...Tonight. Isolated thunderstorms possible, but severe storms are not expected. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation will not be needed..
In the hours before
Local storm report, May 19, 4:16 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
416 PM CDT THU MAY 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL OAKDALE 44.99N 92.96W
05/19/2022 E2.00 INCH WASHINGTON MN PUBLIC
0359 PM HAIL 1 SE ST. PAUL 44.94N 93.07W
05/19/2022 U1.75 INCH RAMSEY MN PUBLIC
REPORT FROM MPING: GOLF BALL (1.75 IN.).
0353 PM HAIL 2 N WHITE BEAR LAKE 45.09N 93.00W
05/19/2022 U1.50 INCH RAMSEY MN PUBLIC
REPORT FROM MPING: PING PONG BALL (1.50
IN.).
0353 PM HAIL 2 N WHITE BEAR LAKE 45.09N 93.00W
05/19/2022 U1.50 INCH RAMSEY MN PUBLIC
REPORT FROM MPING: PING PONG BALL (1.50
IN.).
0359 PM HAIL 1 E NORTH ST. PAUL 45.02N 92.97W
05/19/2022 U1.50 INCH WASHINGTON MN PUBLIC
REPORT FROM MPING: PING PONG BALL (1.50
IN.).
0403 PM HAIL 1 S ST. PAUL 44.94N 93.09W
05/19/2022 U1.50 INCH RAMSEY MN PUBLIC
REPORT FROM MPING: PING PONG BALL (1.50
IN.).
0403 PM HAIL 2 W STILLWATER 45.07N 92.86W
05/19/2022 U1.50 INCH WASHINGTON MN PUBLIC
REPORT FROM MPING: PING PONG BALL (1.50
IN.).
0405 PM HAIL 2 NE WOODBURY 44.94N 92.92W
05/19/2022 M1.50 INCH WASHINGTON MN PUBLIC
0405 PM HAIL 3 NE LAKE ELMO 45.02N 92.87W
05/19/2022 U1.50 INCH WASHINGTON MN PUBLIC
REPORT FROM MPING: PING PONG BALL (1.50
IN.).
0352 PM HAIL 4 SW FALCON HEIGHTS 44.94N 93.21W
05/19/2022 U1.25 INCH HENNEPIN MN PUBLIC
REPORT FROM MPING: HALF DOLLAR (1.25 IN.).
0354 PM HAIL 1 S ST. PAUL 44.94N 93.09W
05/19/2022 U1.25 INCH RAMSEY MN PUBLIC
REPORT FROM MPING: HALF DOLLAR (1.25 IN.).
0356 PM HAIL 4 S FALCON HEIGHTS 44.93N 93.19W
05/19/2022 E1.25 INCH RAMSEY MN PUBLIC
0400 PM HAIL 1 E NORTH ST. PAUL 45.02N 92.98W
05/19/2022 M1.25 INCH WASHINGTON MN PUBLIC
0402 PM HAIL 2 W STILLWATER 45.07N 92.86W
05/19/2022 U1.25 INCH WASHINGTON MN PUBLIC
REPORT FROM MPING: HALF DOLLAR (1.25 IN.).
0405 PM HAIL 1 W WOODBURY 44.92N 92.95W
05/19/2022 U1.25 INCH WASHINGTON MN PUBLIC
REPORT FROM MPING: HALF DOLLAR (1.25 IN.).
0405 PM HAIL 1 NE BIRCHWOOD VILLAGE 45.08N 92.96W
05/19/2022 U1.25 INCH WASHINGTON MN PUBLIC
REPORT FROM MPING: HALF DOLLAR (1.25 IN.).
0345 PM HAIL 2 SE FALCON HEIGHTS 44.97N 93.17W
05/19/2022 M1.00 INCH RAMSEY MN PUBLIC
0347 PM HAIL 4 S FALCON HEIGHTS 44.94N 93.19W
05/19/2022 M1.00 INCH RAMSEY MN PUBLIC
0350 PM HAIL 1 W LITTLE CANADA 45.03N 93.11W
05/19/2022 U1.00 INCH RAMSEY MN PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0350 PM HAIL 2 N ST. PAUL 44.98N 93.10W
05/19/2022 U1.00 INCH RAMSEY MN PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0355 PM HAIL 3 NW MENDOTA HEIGHTS 44.92N 93.19W
05/19/2022 U1.00 INCH RAMSEY MN PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0357 PM HAIL 1 S WHITE BEAR LAKE 45.05N 93.02W
05/19/2022 E1.00 INCH RAMSEY MN PUBLIC
0401 PM HAIL 1 SE ST. PAUL 44.94N 93.09W
05/19/2022 U1.00 INCH RAMSEY MN PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0401 PM HAIL 2 W STILLWATER 45.07N 92.86W
05/19/2022 U1.00 INCH WASHINGTON MN PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0403 PM HAIL 2 SW STILLWATER 45.03N 92.83W
05/19/2022 U1.00 INCH WASHINGTON MN PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
&&Local storm report, May 19, 4:19 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
419 PM CDT THU MAY 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM HAIL HUDSON 44.98N 92.76W
05/19/2022 M1.50 INCH ST. CROIX WI PUBLIC
&&
CEOLocal storm report, May 19, 4:24 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
424 PM CDT THU MAY 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM HAIL 2 SE HUDSON 44.96N 92.74W
05/19/2022 M2.00 INCH ST. CROIX WI TRAINED SPOTTER
&&
CEOLocal storm report, May 19, 4:27 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
427 PM CDT THU MAY 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM HAIL 1 SE HUDSON 44.97N 92.74W
05/19/2022 M2.00 INCH ST. CROIX WI PUBLIC
&&
CEOLocal storm report, May 19, 4:30 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
430 PM CDT THU MAY 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL 4 NE RIVER FALLS 44.90N 92.56W
05/19/2022 M1.00 INCH ST. CROIX WI TRAINED SPOTTER
&&
CEOLocal storm report, May 19, 4:32 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
432 PM CDT THU MAY 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM HAIL 1 NW NORTH ST. PAUL 45.03N 93.02W
05/19/2022 M1.75 INCH RAMSEY MN PUBLIC
0405 PM HAIL 2 E LAKE ELMO 44.99N 92.86W
05/19/2022 M1.75 INCH WASHINGTON MN PUBLIC
0421 PM HAIL 2 E LAKE ELMO 44.99N 92.86W
05/19/2022 U1.75 INCH WASHINGTON MN PUBLIC
REPORT FROM MPING: GOLF BALL (1.75 IN.).
0413 PM HAIL 3 E BAYPORT 45.01N 92.73W
05/19/2022 U1.50 INCH ST. CROIX WI PUBLIC
REPORT FROM MPING: PING PONG BALL (1.50
IN.).
0415 PM HAIL 1 NE WOODBURY 44.93N 92.91W
05/19/2022 U1.50 INCH WASHINGTON MN PUBLIC
REPORT FROM MPING: PING PONG BALL (1.50
IN.).
0418 PM HAIL 3 SE LAKE ELMO 44.96N 92.88W
05/19/2022 E1.50 INCH WASHINGTON MN PUBLIC
0423 PM HAIL 1 W OAKDALE 44.99N 92.98W
05/19/2022 U1.50 INCH WASHINGTON MN PUBLIC
REPORT FROM MPING: PING PONG BALL (1.50
IN.).
0426 PM HAIL 2 W ROBERTS 44.98N 92.60W
05/19/2022 U1.50 INCH ST. CROIX WI PUBLIC
REPORT FROM MPING: PING PONG BALL (1.50
IN.).
0406 PM HAIL 2 W WOODBURY 44.91N 92.96W
05/19/2022 M1.25 INCH WASHINGTON MN PUBLIC
0412 PM HAIL LAKE ST. CROIX BEACH 44.93N 92.77W
05/19/2022 U1.25 INCH WASHINGTON MN PUBLIC
REPORT FROM MPING: HALF DOLLAR (1.25 IN.).
0413 PM HAIL 2 E WOODBURY 44.90N 92.89W
05/19/2022 M1.25 INCH WASHINGTON MN PUBLIC
0421 PM HAIL 2 W ROBERTS 44.98N 92.60W
05/19/2022 U1.25 INCH ST. CROIX WI PUBLIC
REPORT FROM MPING: HALF DOLLAR (1.25 IN.).
0358 PM HAIL 1 E MAHTOMEDI 45.05N 92.95W
05/19/2022 U1.00 INCH WASHINGTON MN PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0410 PM HAIL 2 SW BAYPORT 44.99N 92.81W
05/19/2022 M1.00 INCH WASHINGTON MN PUBLIC
0411 PM HAIL 3 W WOODBURY 44.93N 93.00W
05/19/2022 U1.00 INCH RAMSEY MN PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
&&The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 7:00 PM CDT | Special Weather Statement | MPX | Barron | 45 min |
| May 18, 7:03 PM CDT | Special Weather Statement | MPX | Polk | 42 min |
| May 18, 7:05 PM CDT | Severe Thunderstorm Warning | MPX | Barron, Rusk | 25 min |
| May 18, 9:02 PM CDT | Special Weather Statement | MPX | Eau Claire | 28 min |
| May 19, 3:31 PM CDT | Special Weather Statement | MPX | Saint Croix | 44 min |
| May 19, 4:01 PM CDT | Severe Thunderstorm Warning | MPX | Polk, Saint Croix | 44 min |
| May 19, 4:16 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Dunn, Eau Claire | 44 min |
| May 19, 4:22 PM CDT | Severe Thunderstorm Warning | MPX | Pierce | 20 min |
| May 19, 4:51 PM CDT | Special Weather Statement | MPX | Barron | 54 min |
| May 19, 5:02 PM CDT | Special Weather Statement | MPX | Rusk | 43 min |
| May 19, 5:08 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Dunn, Eau Claire | 32 min |
| May 19, 5:16 PM CDT | Special Weather Statement | MPX | Pierce | 29 min |
| May 19, 5:32 PM CDT | Special Weather Statement | MPX | Pierce | 43 min |
| May 19, 5:47 PM CDT | Severe Thunderstorm Warning | MPX | Pierce | 28 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.